The size anomaly on the Taiwan Stock Exchange
Yen-Sheng Huang
Applied Economics Letters, 1997, vol. 4, issue 1, 7-12
Abstract:
This paper examines the size anomaly on the Taiwan Stock Exchange over the period 1971-93. Using a sample of all listed stocks, this research finds that the smallest size quintile earns a significantly higher abnormal return than other four size portfolios over the whole sample period. Moreover, the size anomaly cannot be attributed to the January effect. The smallest size quintile performs better than the average of the other four size quintiles in almost every month.
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:4:y:1997:i:1:p:7-12
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/758521823
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().